# SDR QXEA200701209

- Difficulty date: July 24, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 20,697 hours, 29,740 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Part serial: 0687
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 18,204 hours, 26,349 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDX FLIGHT NR 2149 SMOKE WARNING LIGHT ILLUMINATED DURING CLIMB-OUT.  RETURNED TO FIELD AS PER EMERGENCY V-LIST.  C/W OPS CHECK OF BAG SMOKE DETCTORS.  COULD NOT DUPLICATE ON GROUND.  VISUAL OF BAGGAGE COMPARTMENT DETECTORS NR 1 SMOKE DETECTOR ON CEILING DID NOT HAVE COPPER GROUNDING TAPE INSTALLED.  REPLACED NR 1 SMOKE DETECTOR.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
